Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 379, NWS Birmingham, AL

July 14, 2011St. Clair County, Talladega County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 14, 2011, 2:19 PM CDT for St. Clair County, Talladega County, Alabama. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2011, 2:19 PM CDT (19:19 UTC)
Expired
Jul 14, 2011, 3:00 PM CDT
In force
41 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties St. Clair County, AL, Talladega County, AL

The radar

The Birmingham radar (KBMX), 61 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 2:28 PM CDTTSTM WND DMG3 Sw Howells Cove, ALTREE DOWN ON POWERLINE ALONG CONCORD CHURCH RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.3 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2065 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2065 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
744 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

455 
WUUS54 KBMX 141919
SVRBMX
ALC115-121-142000-
/O.NEW.KBMX.SV.W.0379.110714T1919Z-110714T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
219 PM CDT THU JUL 14 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL ST. CLAIR COUNTY IN ALABAMA...
  CENTRAL TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 300 PM CDT

* AT 219 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTH OF
  LINCOLN...OR 7 MILES NORTHWEST OF TALLADEGA...AND MOVING SOUTHWEST
  AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ALPINE BAY RESORT...COOSA ISLAND...ALPINE...WINTERBORO...ST. CLAIR
  COUNTY AIRPORT...CROPWELL AND COUNTRY CLUB ESTATES.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBER 165...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3350 8602 3327 8619 3347 8638 3350 8638
      3350 8641 3360 8615
TIME...MOT...LOC 1919Z 049DEG 6KT 3350 8617

$$

10/ARM
1 follow-up statement
474 
WWUS54 KBMX 141935
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
235 PM CDT THU JUL 14 2011

ALC115-121-142000-
/O.CON.KBMX.SV.W.0379.000000T0000Z-110714T2000Z/
ST. CLAIR AL-TALLADEGA AL-
235 PM CDT THU JUL 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
TALLADEGA AND SOUTH CENTRAL ST. CLAIR COUNTIES UNTIL 300 PM CDT...

AT 235 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 
60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF 
TALLADEGA...MOVING SOUTHWEST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
  ALPINE BAY RESORT...COOSA ISLAND...ALPINE...WINTERBORO...CROPWELL
  AND COUNTRY CLUB ESTATES.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBER 165...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3350 8602 3327 8619 3347 8638 3350 8638
      3350 8641 3360 8615
TIME...MOT...LOC 1935Z 049DEG 6KT 3348 8618

$$

10/ARM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 11:33 AM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, Jul 14, 11:33 AM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1133 AM CDT THU JUL 14 2011

.UPDATE...
FOR MORNING DISCUSSION AND AVIATION.

&&

.DISCUSSION...

GOING TO DO A QUICK UPDATE THIS MORNING...BEFORE THINGS REALLY GET
FIRING THIS AFTERNOON. NOT MUCH OF A CHANGE TO THE CURRENT TRENDS
AS THEY ARE FAIRLY WELL LINED UP. STILL EXPECTING PRETTY GOOD
COVERAGE THIS AFTERNOON AND A COLD FRONT AND SEVERAL OUTFLOW
BOUNDARIES WILL INTERACT THROUGH OUT THE AFTERNOON. CONCERNS FOR
THE AFTERNOON WILL BE MAINLY FOR WIND DAMAGE AND OCCASIONALLY
HEAVY RAIN THAT FALLS QUICKLY OVER ONE AREA. ESPECIALLY WITH PWS
AT 2.17 AT EET AND AN AVERAGE OF 2 TO 2.3 AREAWIDE. TAKING A PEAK
AT SOME MESOSCALE FEATURES THIS AFTERNOON AS WELL AS A MODIFIED
SOUNDING...PUTS A LARGE PORTION OF THE AREA IN A MODERATE TO HIGH
CHANCE FOR MICROBURST WITH THE BEST CHANCES ALONG AND EAST OF A
LINE FROM TUSCALOOSA TO MONTGOMERY. HERE SURFACE BASED CAPES ARE
3000 TO 3500 WITH DOWNDRAFT CAPES OF 700 TO 900 J/KG. LIS ARE -6
TO -8 AREAWIDE...SO LOOK FOR ONCE AGAIN QUITE A LIGHTNING SHOW
WITH ANY STORM THAT GETS GOING. ONE THING TO NOTE TODAY IS THAT IT
IS A TOUCH COOLER ALOFT TODAY AS THE 500 MB TEMPERATURE IS AT -7
DEG C COMPARED TO -4 DEG C ON WEDNESDAY. THIS WOULD HELP THE
DOWNDRAFTS REACH THE GROUND QUICKER IF A CORE WAS TO GET HIGH
ENOUGH. OTHERWISE MOST OF THE ACTIVITY WILL DISSIPATE LATE EVENING
WITH MORE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED
ON FRIDAY.

&&

.AVIATION...
18Z TAF DISCUSSION.

A SURFACE FRONT WILL SAG SOUTHWARD INTO CENTRAL ALABAMA THIS
AFTERNOON. ADDITIONALLY...NUMEROUS SMALLER SCALE BOUNDARIES REMAIN
FROM THE PREVIOUS DAYS CONVECTION. THESE BOUNDARIES WILL INTERACT
WITH DAYTIME HEATING AND A VERY HIGH MOISTURE CONTENT TO PRODUCE
SCATTERED TO NUMEROUS STORMS BY THIS AFTERNOON. DUE TO THE HIGHER
CONFIDENCE IN OCCURRENCE...ADDED TEMPO GROUPS FOR ALL LOCATIONS
DURING THE MAX HEATING PERIOD OF 21-24Z. A FEW OF THESE STORMS MAY
PRODUCE GUSTY WINDS AND HEAVY RAINFALL. MAY SEE SOME VFR/MVFR
CEILINGS AS THE STORMS PROCEED THIS AFTERNOON. WILL AMEND AS
NEEDED.

CLOUDS SHOULD REMAIN FOR MOST OF THE NIGHT...SO FOG WILL BE
LIMITED. MORE SHOWERS AND THUNDERSTORMS TOMORROW AND WILL GO AHEAD
AND START AROUND 15Z.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     94  74  90  73  88 /  50  50  60  30  40
ANNISTON    94  74  90  73  89 /  50  50  60  30  40
BIRMINGHAM  95  76  92  76  89 /  50  50  60  30  40
TUSCALOOSA  96  76  94  75  92 /  60  50  60  30  50
CALERA      95  75  92  74  89 /  60  50  60  30  50
AUBURN      95  75  90  74  88 /  60  50  60  40  60
MONTGOMERY  95  77  93  75  90 /  60  50  70  40  60
TROY        95  76  92  74  89 /  70  50  70  40  60

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jul 14, 12:00 PM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1200 PM CDT THU JUL 14 2011

ALZ011>015-017>050-151659-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1200 PM CDT THU JUL 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS
AFTERNOON. THE BEST CHANCES FOR ISOLATED STRONG TO SEVERE STORMS
ARE POSSIBLE THROUGH 9 PM. THE STORMS WILL BE CAPABLE OF PRODUCING
LOCALLY HEAVY RAIN AND WIND GUSTS OF 40 TO 60 MPH. HEAVY RAINFALL
MAY ALSO RESULT IN LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE AGAIN ON FRIDAY...
MAINLY BETWEEN 2 PM AND 9 PM. THE STORMS WILL BE CAPABLE OF PRODUCING
LOCALLY HEAVY RAIN AND WIND GUSTS OF 40 TO 60 MPH.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 14, 1:23 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
123 PM CDT THU JUL 14 2011

ALZ046-050-141915-
BARBOUR AL-BULLOCK AL-
123 PM CDT THU JUL 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BARBOUR AND SOUTHEASTERN
BULLOCK COUNTIES UNTIL 215 PM CDT...

AT 124 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR PICKETT...OR 6 MILES SOUTH OF MIDWAY...MOVING
SOUTHWEST AT 15 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ABERFOIL...
  PICKETT...
  INVERNESS...
  BOOT HILL...
  MOUNT ANDREW...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3187 8566 3188 8566 3188 8568 3196 8579
      3197 8579 3197 8581 3200 8585 3212 8558
      3202 8541 3179 8555
TIME...MOT...LOC 1823Z 036DEG 11KT 3200 8556
Special weather statement, Jul 14, 1:36 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
136 PM CDT THU JUL 14 2011

ALZ011-014-141915-
MARION AL-WINSTON AL-
136 PM CDT THU JUL 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR WINSTON AND EASTERN MARION
COUNTIES UNTIL 215 PM CDT...

AT 135 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING SEVERAL
STRONG THUNDERSTORMS NEAR ASHRIDGE...OR 8 MILES SOUTHEAST OF
HALEYVILLE. THESE STORMS WERE NEARLY STATIONARY. ADDITIONAL STRONG
STORMS COULD DEVELOP ACROSS THE ADVISORY AREA.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  LYNN...
  WINSTON FREE STATE BARN...
  DOUBLE SPRINGS...
  HOUSTON RECREATIONAL AREA...
  ASHBANK...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3400 8727 3401 8778 3431 8778 3429 8725
TIME...MOT...LOC 1835Z 011DEG 2KT 3418 8750

10/ARM
Special weather statement, Jul 14, 1:41 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
141 PM CDT THU JUL 14 2011

ALZ028-029-037-141930-
CLAY AL-RANDOLPH AL-TALLAPOOSA AL-
141 PM CDT THU JUL 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TALLAPOOSA...
SOUTHWESTERN RANDOLPH AND SOUTHEASTERN CLAY COUNTIES UNTIL 230 PM
CDT...

AT 136 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 7 MILES WEST OF MALONE...OR 10 MILES SOUTH OF
LINEVILLE...MOVING SOUTHWEST AT 15 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  GOLDVILLE...
  NEW SITE...
  MELLOW VALLEY...
  DAVISTON...
  HORSESHOE BEND...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3294 8576 3310 8601 3311 8601 3335 8567
      3318 8550
TIME...MOT...LOC 1841Z 054DEG 12KT 3317 8571
Special weather statement, Jul 14, 1:50 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
150 PM CDT THU JUL 14 2011

ALZ048-141930-
RUSSELL AL-
150 PM CDT THU JUL 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN RUSSELL COUNTY UNTIL 230
PM CDT...

AT 148 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 5 MILES SOUTH OF FORT BENNING SOUTH...MOVING WEST AT 15
MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  RUSSELL COUNTY SPORTS COMPLEX...
  SEALE...
  FORT MITCHELL ACTIVITY CENTER...
  UCHEE CREEK...
  FORT MITCHELL...

&&

LAT...LON 3221 8495 3222 8497 3220 8496 3218 8501
      3213 8505 3210 8504 3207 8505 3208 8520
      3214 8526 3245 8531 3244 8496 3239 8497
      3233 8500 3230 8493
TIME...MOT...LOC 1850Z 084DEG 13KT 3229 8499
Special weather statement, Jul 14, 2:04 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
204 PM CDT THU JUL 14 2011

ALZ026-027-141945-
ST. CLAIR AL-TALLADEGA AL-
204 PM CDT THU JUL 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TALLADEGA AND SOUTHERN
ST. CLAIR COUNTIES UNTIL 245 PM CDT...

AT 204 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR LINCOLN...OR 8 MILES EAST OF PELL CITY...MOVING
SOUTHWEST AT 10 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  TALLADEGA...
  ALPINE BAY RESORT...
  ALPINE...
  COOSA ISLAND...
  WINTERBORO...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3357 8600 3327 8613 3336 8635 3339 8638
      3340 8638 3365 8620
TIME...MOT...LOC 1904Z 025DEG 8KT 3353 8615

10/ARM
Special weather statement, Jul 14, 2:09 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
209 PM CDT THU JUL 14 2011

ALZ046-049-142000-
BULLOCK AL-PIKE AL-
209 PM CDT THU JUL 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR PIKE AND SOUTHERN BULLOCK
COUNTIES UNTIL 300 PM CDT...

AT 206 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 5 MILES WEST OF BOOT HILL...OR 11 MILES NORTHEAST OF
BRUNDIDGE...MOVING SOUTHWEST AT 15 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BRUNDIDGE...
  TROY...
  LINWOOD...
  BANKS...
  TROY MUNICIPAL AIRPORT...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3196 8606 3198 8565 3163 8573 3162 8613
TIME...MOT...LOC 1910Z 036DEG 13KT 3185 8573

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 12:21 PM CDTSpecial Weather StatementBMXChilton39 min
Jul 14, 12:22 PM CDTSpecial Weather StatementBMXMarion38 min
Jul 14, 12:25 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton50 min
Jul 14, 12:54 PM CDTSevere Thunderstorm WarningBMXLee, Russell33 min
Jul 14, 1:04 PM CDTSpecial Weather StatementBMXCoosa, Elmore41 min
Jul 14, 1:06 PM CDTSevere Thunderstorm WarningBMXChilton39 min
Jul 14, 1:18 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Coosa, Elmore42 min
Jul 14, 1:23 PM CDTSpecial Weather StatementBMXBullock52 min
Jul 14, 1:36 PM CDTSpecial Weather StatementBMXWinston39 min
Jul 14, 1:41 PM CDTSpecial Weather StatementBMXClay49 min
Jul 14, 1:50 PM CDTSpecial Weather StatementBMXRussell40 min
Jul 14, 1:59 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore, Montgomery46 min
Jul 14, 2:04 PM CDTSpecial Weather StatementBMXTalladega41 min
Jul 14, 2:09 PM CDTSpecial Weather StatementBMXPike51 min
Jul 14, 2:26 PM CDTSpecial Weather StatementBMXRussell34 min
Jul 14, 2:36 PM CDTSevere Thunderstorm WarningBMXMontgomery39 min
Jul 14, 2:38 PM CDTSpecial Weather StatementBMXClay52 min
Jul 14, 2:42 PM CDTSevere Thunderstorm WarningBMXClay, Talladega15 min
Jul 14, 2:48 PM CDTSpecial Weather StatementBMXPickens42 min
Jul 14, 2:50 PM CDTSpecial Weather StatementBMXLowndes40 min
Jul 14, 2:59 PM CDTSpecial Weather StatementBMXTallapoosa46 min
Jul 14, 3:07 PM CDTSpecial Weather StatementBMXMontgomery, Pike68 min
Jul 14, 3:15 PM CDTSpecial Weather StatementBMXChambers45 min
Jul 14, 3:28 PM CDTSpecial Weather StatementBMXLowndes47 min
Jul 14, 3:36 PM CDTAreal Flood AdvisoryBMXJefferson, Shelby114 min
Jul 14, 4:02 PM CDTSpecial Weather StatementBMXBibb43 min
Jul 14, 5:35 PM CDTSpecial Weather StatementBMXMarengo40 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.